Dermatology Community
red raised blotches!!
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

red raised blotches!!

I recently developed a weird outbreak on my skin. It is red raised blotches that started on my chest and moved to the sides of my upper half and they're also on my back. I would say altogether there is problem 30 red splotches. They aren't blistering and they don't really itch at all...they just wont go away! It's been like a week and a half...I don't have dry skin either so it cant be dry skin. I'm a little worried. Please Help!
Related Discussions
-6 Comments Post a Comment
Blank
Avatar_f_tn
Possibly a contact dermatitis. Have you wore a new shirt without laundering it or used a new soap or softner in the wash? An otc cream like cortisone 10 applied and maybe a dose of benadrly at bedtime. Wash the area first and pat dry before applying med.  Best of luck.
Blank
Avatar_n_tn
It could be what is called Pityriasis Rosea. I had this a few months ago and my Dr. said that's what I had. He also said it was from a virus- like a cold and these showed up externally. They were raised, kind of got bigger, didn't really itch, started out on my stomach, then my arms, chest and a few on my lady lumps. Toward the end of their cycle or whatever you want to call it, the centers became more like flesh colored, and the border gradually turned back to the normal coloring. He said to use a gentle, non- fragranced moisturizer, and they would go away in about 6-8 weeks.
Blank
Avatar_n_tn
My five year old grandson was given two injections for pneumonia about six weeks ago along with some follow up medication.  He developed a condition where when he rubs or scratches his himself, his skin becomes red and raised for about half an hour.  He gets this even when he rubs his face on his pillow.  We don't know what it is yet, and so far the Doctor has only suggested benadryl.  This treatment is not working, his condition continues the same.  Does anyone have suggestions as to what this may be?  
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493